RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 194, Number 11  


Geometry of translations of invariants on semisimple Lie algebras
Yu. A. Brailov
3
Multidimensional Tauberian theorems for Banach-space valued generalized functions
Yu. N. Drozhzhinov, B. I. Zavialov
17
On the equation of an improper convex affine sphere: a generalization of a theorem of Jörgens
V. N. Kokarev
65
The infinite-dimensional Sato Grassmannian and coherent sheaves of rank 2 on curves
D. V. Osipov
81
Non-rationality of the 4-dimensional smooth complete intersection of a quadric and a quartic not containing planes
I. A. Cheltsov
95
Piecewise lexsegment ideals
D. A. Shakin
117
Approximate controllability of the Navier–Stokes system in unbounded domains
P. O. Shorygin
141
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019